Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 162, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at May 27, 2016, 5:34 PM CDT for Dickinson County, Geary County, Morris County, Kansas. It was in force for 26 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2016, 5:34 PM CDT (22:34 UTC)
- Expired
- May 27, 2016, 6:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Dickinson County, KS, Geary County, KS, Morris County, KS
The radar
The Topeka radar (KTWX), 50 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 5:40 PM CDT | TSTM WND GST 50 | 4 Sse Latimer, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:32 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 10.6 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1552 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- -64 m²/s²
- 0-3 km storm-relative helicity
- -20 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
131
WUUS53 KTOP 272234
SVRTOP
KSC041-061-127-272300-
/O.NEW.KTOP.SV.W.0162.160527T2234Z-160527T2300Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
534 PM CDT FRI MAY 27 2016
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MORRIS COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN GEARY COUNTY IN EAST CENTRAL KANSAS...
SOUTHEASTERN DICKINSON COUNTY IN CENTRAL KANSAS...
* UNTIL 600 PM CDT
* AT 533 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LATIMER...
MOVING NORTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HERINGTON...COUNCIL GROVE...WHITE CITY...DWIGHT...WILSEY...PARKERVILLE...
LATIMER...BURDICK AND COUNCIL GROVE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3860 9693 3861 9693 3861 9695 3867 9704
3903 9669 3888 9650 3883 9650 3883 9643
3880 9639 3874 9639 3874 9635 3852 9675
3852 9682
TIME...MOT...LOC 2233Z 219DEG 38KT 3867 9684
HAIL...1.00IN
WIND...60MPH
$$
GDP2 follow-up statements
698
WWUS53 KTOP 272254
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
554 PM CDT FRI MAY 27 2016
KSC041-272303-
/O.CAN.KTOP.SV.W.0162.000000T0000Z-160527T2300Z/
DICKINSON-
554 PM CDT FRI MAY 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DICKINSON COUNTY
IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EAST CENTRAL KANSAS.
LAT...LON 3867 9685 3877 9693 3903 9669 3888 9650
3883 9650 3883 9643 3880 9639 3875 9644
3861 9670 3862 9676
TIME...MOT...LOC 2253Z 218DEG 33KT 3880 9669
$$
KSC061-127-272300-
/O.CON.KTOP.SV.W.0162.000000T0000Z-160527T2300Z/
MORRIS-GEARY-
554 PM CDT FRI MAY 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT
FOR NORTHERN MORRIS AND SOUTHEASTERN GEARY COUNTIES...
AT 553 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER WHITE CITY...
MOVING NORTHEAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
WHITE CITY...DWIGHT...WILSEY...PARKERVILLE AND LATIMER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3867 9685 3877 9693 3903 9669 3888 9650
3883 9650 3883 9643 3880 9639 3875 9644
3861 9670 3862 9676
TIME...MOT...LOC 2253Z 218DEG 33KT 3880 9669
HAIL...1.00IN
WIND...60MPH
$$
GDP330
WWUS53 KTOP 272300
SVSTOP
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
600 PM CDT FRI MAY 27 2016
KSC061-127-272310-
/O.EXP.KTOP.SV.W.0162.000000T0000Z-160527T2300Z/
MORRIS-GEARY-
600 PM CDT FRI MAY 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MORRIS AND
SOUTHEASTERN GEARY COUNTIES HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE. HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
EAST CENTRAL KANSAS.
LAT...LON 3867 9685 3877 9693 3903 9669 3888 9650
3883 9650 3883 9643 3880 9639 3875 9644
3861 9670 3862 9676
TIME...MOT...LOC 2257Z 219DEG 38KT 3880 9669
$$
GDPWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 3:58 PM CDT, 1 hour 36 minutes earlier.
Area forecast discussion, May 27, 3:58 PM CDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION National Weather Service Topeka KS 358 PM CDT FRI MAY 27 2016 .SHORT TERM...(This Evening through Saturday) Issued at 302 PM CDT FRI MAY 27 2016 An intense upper level trough was located across western KS and extended southward across the TX PNHDL. This upper level trough will lift northeast across KS later Tonight. At the surface an area low pressure was located north of Garden City and will move northeast into southeast NE by 15Z Monday. A surface front extended southward across southwest KS into the northern TX PNHDL. A dryline was located ahead of the front across south central KS, southward across western OK. Severe thunderstorms have already developed south of ICT and were moving north-northeast and will probably move into the southwest counties of the CWA after 5 PM. Additional thunderstorms will develop within the warm sector as stronger ascent lifts northeast across eastern KS ahead of the upper level trough. MLCAPE this afternoon across the CWA were only around 1,000 J/KG due to the cloud cover and outflow left from last night's storms. Some partial clearing across the southwest counties may help the MLCAPEs increase to near 2000 J/KG by 600 PM. The best chance for severe thunderstorms will be across the southwest and south central counties of the CWA. The primary hazard will be large hail and damaging wind gusts. The 0-6KM effective shear is forecasted to increase to 40-50 KTS across the western counties of the CWA through the evening hours. The 0-1KM SRH increases to 50 J/KG across the western counties of the CWA during the early evening hours. Given the low 0-1 KM SRH values the chance for any weak isolated tornadoes will be very small from discrete cells. The biggest threat with storms this evening and tonight will be heavy rainfall. There may be prolong periods of training thunderstorms, especially across the western half of the CWA through the evening hours. The line of storms will gradually spread east across the remainder of the CWA during the evening hours. I would not be surprised if some areas of the CWA see 1 to 2 inches of rainfall over night. If the line of thunderstorms weaken through the mid and late evening hours the potential for heavy rainfall may decrease slightly across the eastern counties of the CWA. We will have to monitor mesoscale developments to determine the total amount of rainfall across the CWA through the evening hours. Given that the ground is saturated and most rivers are at or out of their banks, any additional heavy rainfall will cause flash flooding. Therefore I have kept the flash flood watch going through 12Z Saturday. Saturday, the upper level trough will lift northeast into the upper midwest. A secondary front will push southeast into northeast KS late Saturday afternoon. There may be enough residual moisture for scattered shower and thunderstorms late Saturday afternoon across the northeast counties. Highs on Saturday will the upper 70s to lower 80s with more insolation during the afternoon. .LONG TERM...(Saturday Night through Friday) Issued at 302 PM CDT FRI MAY 27 2016 On Saturday, the mid-level trough and surface low will finally lift northeast of the area. Models seem to be tracking faster with the this system exiting the area, so expect diminishing showers and thunderstorms from west to east through the day. In fact, the ECMWF/NAM/GEM have most of the forecast area dry by the afternoon with the GFS being the outlier in keeping some scattered precipitation across eastern KS. If storms are able to clear out during the morning, then the potential for any stronger storms should be relatively low. Due to some uncertainty in the amount of destabilization present during the morning and how much wind shear will be in place, cannot entirely rule out the potential for an isolated strong storm across extreme eastern Kansas. However, the better potential for stronger storms is looking to be just east of the forecast area due to the faster tracking of this system. With the morning cloud cover, conditions may initially be slow to warm- up, but expect afternoon temperatures to reach into the upper 70s to low 80s. A brief window of dry conditions are looking more likely during the Saturday night through Sunday morning timeframe before the next mid- level wave lifts northeastward into the area, helping to push a boundary northward into at least southern Kansas. As a result, showers and thunderstorms are expected to develop across the area Sunday afternoon into Sunday evening. With the shortwave tracking overhead through the day on Monday, additional showers and thunderstorms will be possible. For any storms that develop Sunday through Monday, wind shear looks to be minimal, thus limiting the potential for any strong to severe storms at this time. However, flash flooding and river flooding will continue to be a concern due to the heavy rainfall that has already occurred across the outlook area this past week. As for temperatures Sunday and Monday, expect mild conditions Sunday ahead of the advancing wave, pushing high temperatures into the low/mid 80s. With ongoing precipitation on Monday, temperatures should be a bit cooler in the upper 70s to low 80s. For the extended forecast period covering mid to late next week, have kept chance POPs in the forecast considering the GFS and ECMWF are split on intensity and amplification of an upper level trough pushing across the Northern Rockies into the Upper Midwest Tuesday and Wednesday. GFS is much more aggressive with moisture and the upper level forcing making for a more widespread wet pattern for Tuesday and Wednesday. Could see some severe potential slip into portions of northeast KS if the GFS does verify. But the ECMWF would lean more toward a disorganized multicell type set up with more isolated activity at least the way it looks right now. Forcing, although somewhat disorganized from both solutions and further north of the forecast area, will likely see a fairly strong cold front for this time of year get pushed through the region overnight Wednesday into Thursday bringing a dry set up for at least a couple days. Guidance diverges from each other a bit more from here as more upper level energy resides to the north of the Central Plains with a modified Canadian high in place with somewhat limited moisture return into the Friday time frame. The GFS develops an upper level cut off low regime over the region which could complicate the general precipitation forecast depending on how much moisture is wrapped around late in forecast period on Friday. High temps through the period should remain generally in the mid to upper 70s and cool back as low as the upper 50s with the cold front moving through the area Wednesday night. && .AVIATION...(For the 18Z TAFS through 18Z Saturday Afternoon) Issued at 1214 PM CDT FRI MAY 27 2016 Scattered thunderstorms will develop this afternoon across the terminals. There may be a window late this afternoon when they may become more numerous. Expect prevailing VFR conditions. However, any thunderstorm moving across the terminal will bring visibilities and ceilings down to MVFR or even IFR during the duration of the thunderstorm. There may also be gusty winds and hail in the stronger storms. The storms should diminish by midnight. && .TOP Watches/Warnings/Advisories... Flash Flood Watch through Saturday morning for KSZ008>012- 020>024-026-034>040-054>056-058-059. && SHORT TERM...Gargan LONG TERM...Drake/Hennecke AVIATION...Gargan
Hazardous weather outlook, May 27, 3:51 PM CDT, 1 hour 43 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 351 PM CDT FRI MAY 27 2016 KSZ008>012-020>024-026-034>040-054>056-058-059-282100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 351 PM CDT FRI MAY 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. SCATTERED THUNDERSTORMS ARE LIKELY TO CONTINUE TO DEVELOP THIS AFTERNOON AND EVENING ACROSS THE FORECAST AREA. A FEW OF THESE STORMS MAY BE SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. THE MAIN SEVERE WEATHER THREAT WILL BE ALONG AND WEST OF MARYSVILLE TO WAMEGO TO EMPORIA. LOCALIZED FLOODING IS LIKELY GIVEN THE RECENT HEAVY RAINS. A FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY MORNING. MULTIPLE RIVERS ARE CURRENTLY EXPERIENCING OR FORECAST TO REACH MINOR OR MODERATE FLOOD STAGE. PLEASE REFER TO THE FLOOD STATEMENTS FOR MORE INFORMATION. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MULTIPLE ROUNDS OF THUNDERSTORMS ARE POSSIBLE PERIODICALLY THROUGHOUT THE PERIOD. A FEW STORMS SATURDAY AFTERNOON MAY BECOME MARGINALLY SEVERE OVER FAR EASTERN KANSAS. SMALL HAIL AND GUSTY WINDS COULD BE POSSIBLE. FLOODING OF AREA RIVERS IS LIKELY TO PERSIST THROUGH THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, May 27, 3:29 PM CDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
329 PM CDT FRI MAY 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0328 PM HEAVY RAIN 5 SE SABETHA 39.85N 95.75W
05/27/2016 M1.82 INCH BROWN KS TRAINED SPOTTER
24 HOUR TOTAL RAINFALL.
&&
BDRAKESpecial weather statement, May 27, 4:31 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 431 PM CDT FRI MAY 27 2016 KSZ008-272200- REPUBLIC- 431 PM CDT FRI MAY 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL REPUBLIC COUNTY UNTIL 500 PM CDT... AT 430 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR CHESTER...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... RURAL AREAS OF NORTH CENTRAL REPUBLIC COUNTY. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL KANSAS. LAT...LON 4000 9753 3992 9751 3985 9773 4000 9784 TIME...MOT...LOC 2130Z 159DEG 16KT 3997 9766 GDP
Special weather statement, May 27, 5:02 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 502 PM CDT FRI MAY 27 2016 KSZ008-272230- REPUBLIC- 502 PM CDT FRI MAY 27 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN REPUBLIC COUNTY UNTIL 530 PM CDT... AT 501 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR REPUBLIC...MOVING NORTH AT 20 MPH. NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... REPUBLIC. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT FOR NORTH CENTRAL KANSAS. LAT...LON 4000 9773 3982 9787 3984 9793 4000 9793 TIME...MOT...LOC 2201Z 198DEG 18KT 3993 9792 GDP
The office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 26, 8:24 PM CDT | Flash Flood Warning | TOP | Geary, Lyon, Morris, Osage, Riley, Wabaunsee | 5 hr |
| May 26, 9:02 PM CDT | River Flood Warning | TOP | Jackson, Shawnee | 29 hr |
| May 26, 9:08 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Dickinson, Ottawa | 52 min |
| May 26, 9:43 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Ottawa, Riley | 47 min |
| May 26, 10:15 PM CDT | Flash Flood Warning | TOP | Douglas, Jefferson | 3 hr |
| May 26, 10:27 PM CDT | Special Weather Statement | TOP | Geary, Riley | 48 min |
| May 26, 10:35 PM CDT | Flash Flood Warning | TOP | Coffey, Franklin, Lyon, Osage | 3 hr |
| May 26, 10:48 PM CDT | River Flood Warning | TOP | Lyon, Osage | 26 hr |
| May 26, 11:03 PM CDT | River Flood Warning | TOP | Shawnee | 25 hr |
| May 27, 1:12 AM CDT | Areal Flood Warning | TOP | Douglas, Franklin, Geary, Jackson, Jefferson, Lyon and 5 more | 8 hr |
| May 27, 1:37 AM CDT | River Flood Warning | TOP | Dickinson | 71 hr |
| May 27, 1:37 AM CDT | River Flood Warning | TOP | Dickinson | 4 days |
| May 27, 1:37 AM CDT | River Flood Warning | TOP | Douglas | 23 hr |
| May 27, 1:37 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 51 hr |
| May 27, 1:37 AM CDT | River Flood Warning | TOP | Wabaunsee | 19 hr |
| May 27, 1:37 AM CDT | River Flood Warning | TOP | Ottawa, Saline | 67 hr |
| May 27, 1:48 AM CDT | River Flood Warning | TOP | Osage | 22 hr |
| May 27, 2:22 AM CDT | River Flood Warning | TOP | Lyon | 5 days |
| May 27, 2:22 AM CDT | River Flood Warning | TOP | Lyon | 38 hr |
| May 27, 2:22 AM CDT | River Flood Warning | TOP | Lyon | 51 hr |
| May 27, 2:22 AM CDT | River Flood Warning | TOP | Lyon | 5 days |
| May 27, 3:37 AM CDT | River Flood Warning | TOP | Shawnee | 21 hr |
| May 27, 3:37 AM CDT | River Flood Warning | TOP | Riley | 21 hr |
| May 27, 3:58 AM CDT | River Flood Warning | TOP | Marshall | 6 days |
| May 27, 3:58 AM CDT | River Flood Warning | TOP | Marshall | 43 hr |
| May 27, 3:58 AM CDT | River Flood Warning | TOP | Riley | 25 hr |
| May 27, 3:58 AM CDT | River Flood Warning | TOP | Washington | 29 hr |
| May 27, 8:37 AM CDT | River Flood Warning | TOP | Franklin | 58 hr |
| May 27, 8:37 AM CDT | River Flood Warning | TOP | Franklin, Osage | 53 hr |
| May 27, 8:37 AM CDT | River Flood Warning | TOP | Cloud | 42 hr |
| May 27, 9:49 AM CDT | River Flood Warning | TOP | Douglas, Jefferson | 51 hr |
| May 27, 2:34 PM CDT | River Flood Warning | TOP | Pottawatomie, Riley, Wabaunsee | 20 hr |
| May 27, 4:31 PM CDT | Special Weather Statement | TOP | Republic | 29 min |
| May 27, 5:02 PM CDT | Special Weather Statement | TOP | Republic | 28 min |
| May 27, 6:10 PM CDT | Areal Flood Advisory | TOP | Washington | 3 hr |
| May 27, 6:32 PM CDT | Flash Flood Warning | TOP | Republic | 4 hr |
| May 27, 6:37 PM CDT | Flash Flood Warning | TOP | Clay, Riley, Washington | 4 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.